# SDR ASAA2023082844827

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 29,637 hours, 9,269 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT SPEED TRIM FAIL LIGHT INTERMITTENTLY ILLUMINATED. CONTROL WHEEL STAB TRIM FUNCTIONED NORMALLY. GROUNDED - YES. ACCOMPLISHED TROUBLESHOOTING FOR SPEED TRIM FAIL LIGHT WITH DFCS BITE PROCEDURE ALL TESTS PASSED REF FIM 22-11 TASK 849.
